- Volume 19, Number 3 (2013), 721-747.
Single index regression models in the presence of censoring depending on the covariates
Consider a random vector $(X',Y)'$, where $X$ is $d$-dimensional and $Y$ is one-dimensional. We assume that $Y$ is subject to random right censoring. The aim of this paper is twofold. First, we propose a new estimator of the joint distribution of $(X',Y)'$. This estimator overcomes the common curse-of-dimensionality problem, by using a new dimension reduction technique. Second, we assume that the relation between $X$ and $Y$ is given by a mean regression single index model, and propose a new estimator of the parameters in this model. The asymptotic properties of all proposed estimators are obtained.
Bernoulli, Volume 19, Number 3 (2013), 721-747.
First available in Project Euclid: 26 June 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lopez, Olivier; Patilea, Valentin; Van Keilegom, Ingrid. Single index regression models in the presence of censoring depending on the covariates. Bernoulli 19 (2013), no. 3, 721--747. doi:10.3150/12-BEJ464. https://projecteuclid.org/euclid.bj/1372251141